On singular perturbations of superlinear elliptic systems
作者: Miguel Ramos
作者单位: 1University of Lisbon, CMAF, Faculty of Science, Av. Professor Gama Pinto 2, 1649-003 Lisboa, Portugal
刊名: Journal of Mathematical Analysis and Applications, 2008, Vol.352 (1), pp.246-258
来源数据库: Elsevier Journal
DOI: 10.1016/j.jmaa.2008.06.019
关键词: Superlinear elliptic systemsSingular perturbationsSpike-layered solutionsMinimax methods
原始语种摘要: Abstract(#br)We study the existence, multiplicity and shape of positive solutions of the system − ε 2 Δ u + V ( x ) u = K ( x ) g ( v ) , − ε 2 Δ v + V ( x ) v = H ( x ) f ( u ) in R N , as ε → 0 . The functions f and g are power-like nonlinearities with superlinear and subcritical growth at infinity, and V , H , K are positive and locally Hölder continuous.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • superlinear 超线性
  • elliptic 椭圆形的
  • multiplicity 重复度
  • existence 存在
  • subcritical 次临界的
  • singular 奇异的
  • locally 局部地
  • layered 成层的
  • systems 系统科学与软件
  • infinity 无穷限大